National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 410853

History of Changes from the VAERS Wayback Machine

First Appeared on 12/7/2010

VAERS ID: 410853
Age:
Gender:Female
Location:Unknown
Vaccinated:2007-06-01
Onset:0000-00-00
Submitted:2010-11-30
Entered:2010-12-01
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Asthenia, Convulsion, Dizziness, Eye pain, Feeling abnormal, Loss of consciousness, Movement disorder, Nausea, Pain in extremity, Photophobia, Speech disorder, Syncope, Wheelchair user, Walking aid user

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Fibromyalgia
Preexisting Conditions:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1011USA03558

Write-up:This information has been received from a physician who received the information from a consumer that provided him a link to a forum concerning a female patient with fibromyalgia who was vaccinated with GARDASIL first dose in June of 2007 and her second dose in August of 2007. The adverse reactions began slowly, a fainting spell within 24 hours for no reason, then a few days later - the patient''s suddenly couldn''t move or speak though her eyes remained open and she could hear. A floating sensation (also reported as "nausea") came over her, and then slowly she began to lose consciousness. This lasted about five to eight minutes. The person she was with thought she had died. After she came to, she thought the whole episode was somehow related to her fibromyalgia in a new way. Nothing like it had ever happened before to her. One week later, the patient suddenly experienced, hammering pain ran up and down her thighs and calves. This lasted about 15 minutes, and it ended as abruptly as it came on. The leg pain would come and go the rest of the summer, but in a much less intense manner (also reported as "constant pain"). In approximately the SEP- 2008 the patient experienced light hurts her eyes. At the time of reporting, the patient had not recovered from constant pain, seizures, nausea, weakness and dizziness and needed wheelchair or crutches and a walker to get around. The patient had recovered from fainting, could not move or speak, loss of consciousness, and strong pain down and up in thighs and shins. The outcome of light hurts eyes was unknown. The reporter felt that all adverse events were related to the therapy with GARDASIL. Constant pain, seizures, nausea, weakness and dizziness was considered to be disabling. Upon internal review "couldn''t move or speak" was considered to be other important medical events. This is one of two reports from the same source. No further information is available.


Changed on 6/14/2014

VAERS ID: 410853 Before After
Age:
Gender:Female
Location:Unknown
Vaccinated:2007-06-01
Onset:0000-00-00
Submitted:2010-11-30
Entered:2010-12-01
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Asthenia, Convulsion, Dizziness, Eye pain, Feeling abnormal, Loss of consciousness, Movement disorder, Nausea, Pain in extremity, Photophobia, Speech disorder, Syncope, Wheelchair user, Walking aid user

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Fibromyalgia
Preexisting Conditions:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1011USA03558

Write-up:This information has been received from a physician who received the information from a consumer that provided him a link to a forum concerning a female patient with fibromyalgia who was vaccinated with GARDASIL first dose in June of 2007 and her second dose in August of 2007. The adverse reactions began slowly, a fainting spell within 24 hours for no reason, then a few days later - the patient''s suddenly couldn''t move or speak though her eyes remained open and she could hear. A floating sensation (also reported as "nausea") came over her, and then slowly she began to lose consciousness. This lasted about five to eight minutes. The person she was with thought she had died. After she came to, she thought the whole episode was somehow related to her fibromyalgia in a new way. Nothing like it had ever happened before to her. One week later, the patient suddenly experienced, hammering pain ran up and down her thighs and calves. This lasted about 15 minutes, and it ended as abruptly as it came on. The leg pain would come and go the rest of the summer, but in a much less intense manner (also reported as "constant pain"). In approximately the SEP- 2008 the patient experienced light hurts her eyes. At the time of reporting, the patient had not recovered from constant pain, seizures, nausea, weakness and dizziness and needed wheelchair or crutches and a walker to get around. The patient had recovered from fainting, could not move or speak, loss of consciousness, and strong pain down and up in thighs and shins. The outcome of light hurts eyes was unknown. The reporter felt that all adverse events were related to the therapy with GARDASIL. Constant pain, seizures, nausea, weakness and dizziness was considered to be disabling. Upon internal review "couldn''t move or speak" was considered to be other important medical events. This is one of two reports from the same source. No further information is available.


Changed on 4/14/2017

VAERS ID: 410853 Before After
Age:
Gender:Female
Location:Unknown
Vaccinated:2007-06-01
Onset:0000-00-00
Submitted:2010-11-30
Entered:2010-12-01
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Asthenia, Convulsion, Dizziness, Eye pain, Feeling abnormal, Loss of consciousness, Movement disorder, Nausea, Pain in extremity, Photophobia, Speech disorder, Syncope, Wheelchair user, Walking aid user

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Fibromyalgia
Preexisting Conditions:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1011USA03558

Write-up:This information has been received from a physician who received the information from a consumer that provided him a link to a forum concerning a female patient with fibromyalgia who was vaccinated with GARDASIL first dose in June of 2007 and her second dose in August of 2007. The adverse reactions began slowly, a fainting spell within 24 hours for no reason, then a few days later - the patient''s suddenly couldn''t move or speak though her eyes remained open and she could hear. A floating sensation (also reported as "nausea") came over her, and then slowly she began to lose consciousness. This lasted about five to eight minutes. The person she was with thought she had died. After she came to, she thought the whole episode was somehow related to her fibromyalgia in a new way. Nothing like it had ever happened before to her. One week later, the patient suddenly experienced, hammering pain ran up and down her thighs and calves. This lasted about 15 minutes, and it ended as abruptly as it came on. The leg pain would come and go the rest of the summer, but in a much less intense manner (also reported as "constant pain"). In approximately the SEP- 2008 the patient experienced light hurts her eyes. At the time of reporting, the patient had not recovered from constant pain, seizures, nausea, weakness and dizziness and needed wheelchair or crutches and a walker to get around. The patient had recovered from fainting, could not move or speak, loss of consciousness, and strong pain down and up in thighs and shins. The outcome of light hurts eyes was unknown. The reporter felt that all adverse events were related to the therapy with GARDASIL. Constant pain, seizures, nausea, weakness and dizziness was considered to be disabling. Upon internal review "couldn''t move or speak" was considered to be other important medical events. This is one of two reports from the same source. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=410853&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166